# SDR SWIA202055312

- Difficulty date: November 23, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 30,563 hours, 18,888 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Condition: Chafed
- Location: Rt Aileron Pcu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON OUTBOARD PCU OUTPUT LINK IS CHAFED.  C-CHECK RO 1/5/2021.  REPLACED RT AILERON OUTBOARD PCU OUTPUT LINK, IAW CRJ 700 AMM 27-14-15-400-801-A01 TUC5661 3-31-21.  OPERATIONS TEST GOOD.  COMPLIED WITH TASK CARD 27-900-1008-SKY.
